Alert archive / Ohio / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 152, NWS Cleveland, OH

August 6, 2019Erie County, Ottawa County, Sandusky County, Ohio

NWS Cleveland, OH issued this severe thunderstorm warning at Aug 6, 2019, 11:48 AM EDT for Erie County, Ottawa County, Sandusky County, Ohio. It was in force for 42 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 6, 2019, 11:48 AM EDT (15:48 UTC)
Expired
Aug 6, 2019, 12:30 PM EDT
In force
42 min
Issued by
NWS Cleveland, OH
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Erie County, OH, Ottawa County, OH, Sandusky County, OH

The radar

The Cleveland radar (KCLE), 86 km from the middle of the area, began a volume at 15:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 6, 12:12 PM EDTTSTM WND DMG1 Sse Sandusky South, OHTREE DOWN ACROSS ROUTE 2.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 24 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Detroit, MI (KDTX), launched 12:00Z, 3.8 hours before the alert went out and 139 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Detroit, MI at 12:00Z on 2019-08-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 160 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Detroit, MI at 12:00Z on 2019-08-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 53 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
160 J/kg
Mixed-layer CIN
-53 J/kg
Mixed-layer LCL
1216 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
53 m²/s²
0-3 km storm-relative helicity
81 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted.

653 
WUUS51 KCLE 061548
SVRCLE
OHC043-123-143-061630-
/O.NEW.KCLE.SV.W.0152.190806T1548Z-190806T1630Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Cleveland OH
1148 AM EDT Tue Aug 6 2019

The National Weather Service in Cleveland has issued a

* Severe Thunderstorm Warning for...
  Ottawa County in northwestern Ohio...
  Erie County in north central Ohio...
  Eastern Sandusky County in northwestern Ohio...

* Until 1230 PM EDT.

* At 1148 AM EDT, severe thunderstorms were located along a line
  extending from 7 miles northeast of Oak Harbor to near Fremont,
  moving northeast at 30 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to trees and power lines.

* Locations impacted include...
  Sandusky, Fremont, Port Clinton, Kelleys Island, Put-In-Bay,
  Bellevue, Clyde, Oak Harbor, Green Springs, Castalia, Ballville,
  Catawba Island, Marblehead, Bettsville, Bay View, Lindsey, Rocky
  Ridge, Bloomingville, Sandusky South and Stony Prairie.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4162 8321 4164 8314 4153 8291 4174 8284
      4171 8277 4162 8277 4165 8267 4161 8264
      4152 8269 4141 8255 4133 8255 4125 8311
      4125 8323
TIME...MOT...LOC 1548Z 243DEG 28KT 4159 8306 4132 8311 

HAIL...<.75IN
WIND...60MPH
 
$$

Saunders
3 follow-up statements
769 
WWUS51 KCLE 061605
SVSCLE

Severe Weather Statement
National Weather Service Cleveland OH
1205 PM EDT Tue Aug 6 2019

OHC043-123-143-061630-
/O.CON.KCLE.SV.W.0152.000000T0000Z-190806T1630Z/
Ottawa OH-Erie OH-Sandusky OH-
1205 PM EDT Tue Aug 6 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1230 PM EDT
FOR OTTAWA...ERIE AND NORTHEASTERN SANDUSKY COUNTIES...

At 1204 PM EDT, severe thunderstorms were located along a line
extending from 11 miles north of Oak Harbor to 6 miles southeast of
Castalia, moving northeast at 30 mph. 

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to trees and power lines.

Locations impacted include...
Sandusky, Port Clinton, Kelleys Island, Put-In-Bay, Oak Harbor,
Castalia, Catawba Island, Marblehead, Bay View, Bloomingville,
Sandusky South, Fairview Lanes, Whites Landing and Vickery.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4162 8321 4164 8314 4153 8291 4174 8284
      4171 8277 4162 8277 4165 8267 4161 8264
      4152 8269 4141 8255 4133 8255 4130 8276
      4148 8314
TIME...MOT...LOC 1604Z 241DEG 28KT 4167 8315 4136 8271 

HAIL...<.75IN
WIND...60MPH
 
$$

Saunders
590 
WWUS51 KCLE 061620
SVSCLE

Severe Weather Statement
National Weather Service Cleveland OH
1220 PM EDT Tue Aug 6 2019

OHC143-061629-
/O.CAN.KCLE.SV.W.0152.000000T0000Z-190806T1630Z/
Sandusky OH-
1220 PM EDT Tue Aug 6 2019

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN SANDUSKY COUNTY
IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

LAT...LON 4171 8277 4162 8277 4165 8267 4161 8264
      4152 8269 4141 8255 4138 8255 4153 8291
      4174 8284
TIME...MOT...LOC 1619Z 240DEG 29KT 4174 8299 4142 8254 

$$

OHC043-123-061630-
/O.CON.KCLE.SV.W.0152.000000T0000Z-190806T1630Z/
Ottawa OH-Erie OH-
1220 PM EDT Tue Aug 6 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1230 PM EDT
FOR OTTAWA AND ERIE COUNTIES...

At 1219 PM EDT, severe thunderstorms were located along a line
extending from 10 miles northwest of Put-In-Bay to 9 miles east of
Sandusky, moving northeast at 35 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to trees and power lines.

Locations impacted include...
Sandusky, Kelleys Island, Put-In-Bay, Catawba Island, Marblehead and
Fairview Lanes.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4171 8277 4162 8277 4165 8267 4161 8264
      4152 8269 4141 8255 4138 8255 4153 8291
      4174 8284
TIME...MOT...LOC 1619Z 240DEG 29KT 4174 8299 4142 8254 

HAIL...<.75IN
WIND...60MPH
 
$$

Saunders
072 
WWUS51 KCLE 061634
SVSCLE

Severe Weather Statement
National Weather Service Cleveland OH
1234 PM EDT Tue Aug 6 2019

OHC043-123-061643-
/O.EXP.KCLE.SV.W.0152.000000T0000Z-190806T1630Z/
Ottawa OH-Erie OH-
1234 PM EDT Tue Aug 6 2019

...THE SEVERE THUNDERSTORM WARNING FOR OTTAWA AND ERIE COUNTIES HAS
EXPIRED...
    
The storms which prompted the warning have moved out of the area.
Therefore, the warning has been allowed to expire.

LAT...LON 4171 8277 4162 8277 4165 8267 4161 8264
      4152 8269 4141 8255 4138 8255 4153 8291
      4174 8284
TIME...MOT...LOC 1633Z 243DEG 28KT 4179 8286 4147 8241 

$$

Saunders

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 6, 10:14 AM EDT, 1 hour 34 minutes earlier.

Area forecast discussion, Aug 6, 10:14 AM EDT, 1 hour 34 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
1014 AM EDT Tue Aug 6 2019

.SYNOPSIS...
A slow moving trough will move east across the region through
Wednesday. Another trough will swing across the area on Thursday
with a cold front settling south Thursday night. High pressure will
build over the region on Friday and remain through the weekend.

&&

.NEAR TERM /THROUGH WEDNESDAY/...
There will be two main areas where convective initiation will
be focused: along the outflow boundary that was generated by
last night's MCS and the lake breeze front, will be generated
over the next few hours. Streamlines show an area of confluence
extending from northeast Indiana to southern Ontario. This is
likely where outflow boundary is, and we can already start to
see some thunderstorm develop on radar in Henry and Putnam
counties and further cumulus development out ahead in Wood and
Hancock counties. NAM Nest has this development occurring but
to a greater extent than what is currently ongoing. Other CAMs
have additional development this afternoon along and south of
the lakeshore with the lake breeze front. The highest chance for
thunderstorms with this forcing will be areas areas near
Sandusky. Ahead of these areas of forcing, mostly clear skies
are allowing the sun to build up the instability, with low level
lapse rates expected to be around 8 to 8.5 C/km and MLCAPE up
to 1000 to 1500 J/kg. However, there isn't much wind shear to
work with, keeping thunderstorm type to primarily multicellular.
Locally strong downburst winds from thunderstorms will be the
primary factor to watch for today. PWAT will be around 1.5 to
1.6 inches and DCAPE around 700 to 900, both of which are only
marginally favorable for severe downburst winds. Later in the
afternoon, after thunderstorm coverage increases, multiple
interacting boundaries may increase the threat for flooding but
only if we get thunderstorms that train over the same area. PWAT
won't be especially high but storm motion is relatively low
with 850-300mb mean wind only around 20 knots.

Previous discussion...
Regional radars show a decaying MCS moving south across Illinois
while a few showers and considerable cloud cover remain over lower
Michigan. This activity is ongoing ahead of a shortwave trough
moving through the flow aloft and broad trough at the surface
extending from Hudson Bay. As this shortwave continues east today,
re-development is expected to occur. A few showers can already be
seen developing across Northwest Ohio and are expected to expand in
the vicinity of the Lake Breeze across Northeast Ohio into Northwest
Pennsylvania. Some sun is expected before the cirrus shield thickens
allowing ML CAPE values of 1000-1500 J/kg to develop. Deeper
moisture and better forcing will arrive from the west by mid-
afternoon bringing an expansion of showers and thunderstorms
continuing into tonight. Coverage of showers and thunderstorms is
expected to be fairly high and most areas can expect to see rain
later today into tonight. Went above guidance for highs at location
along and east of I-77 corridor where it will take longer for clouds
to thicken. Thunderstorms today will produce locally heavy rain and
the Storm Prediction Center has included the area in a marginal risk
for severe weather. Deep layer sheer will generally be on the order
of 15-25 knots but upper level support may support a few stronger
storms this afternoon/evening.

Another shortwave is expected to round the base of the upper trough
overnight and take on a slight negative tilt across western New
York/Pennsylvania on Wednesday. Additional scattered showers and
thunderstorms are expected on Wednesday afternoon across the eastern
half of the forecast area. Temperatures will drop back 5 degrees or
more from today's highs across eastern areas on Wednesday where
thunderstorms develop.

&&

.SHORT TERM /WEDNESDAY NIGHT THROUGH FRIDAY NIGHT/...
The short term begins Thursday with models showing an upper low over
Ontario and a trough digging southeast into the Great Lakes region.
An upper ridge will be over the Southern Plains. At the surface, a
cold front will be just to our northwest and is expected to move
through the region during the afternoon. Will have high chance and
likely pops for showers and thunderstorms.  Best chance southeast
given timing of the front. Friday the upper low moves ese to James
Bay involving much of Ontario and Quebec. Models show building high
pressure and drier, post cold front air across the region. During
the afternoon however a short wave will drop southeast across the
eastern lakes and possibly bringing enough moisture to combine with
lake instability with cool air aloft to create showers off the lake.
 Will have low chance pops for the traditional snow belt areas. Will
continue the threat into Friday night before drying out for Saturday
as the high moves overhead. Highs Thursday in the lower 80s.  Friday
and Saturday will be mostly in the mid and upper 70s.

&&

.LONG TERM /SATURDAY THROUGH MONDAY/...
Models differ significantly through the long term and for now will
stick close to blended guidance and persistence which favor the
drier ECMWF. Will have pops no greater than slight chance through
the period with partly cloudy skies.  Highs will be in the lower
80s.

&&

.AVIATION /12Z Tuesday THROUGH Saturday/...
VFR conditions in place across the area this morning with
isolated showers already popping up across NW Ohio. Showers and
thunderstorms still expected to develop along the lake breeze
by 16-18Z. Additional showers and thunderstorms will develop
ahead of the approaching trough and move from west to east
during the 17-00Z window. Added Tempo groups for thunderstorms
to all terminals except ERI where convection may be just south
of the airport. The chance of thunderstorms does continue into
tonight but with lesser confidence. MVFR likely with brief IFR
possible in thunderstorms. Wind gusts of 30 knots or higher is
also possible. Southwest winds initially will shift off the lake
and be disrupted by thunderstorm and outflow boundaries during
the afternoon, eventually becoming southwest again late in the
period.

OUTLOOK...Non-VFR possible in thunderstorms on Wednesday
afternoon/evening in showers and thunderstorms.

&&

.MARINE...
Today expect mainly southwest flow at 5 to 10 knots ahead of an
approaching cold front moving through the central lakes. The cold
front will drop across the lake Wednesday.  Winds will remain fairly
light however and do not expect any headlines. Thursday however a
stronger cold front will cross the lake.  Current guidance suggests
15 to 20 knots from the west turning wnw in the afternoon with
highest winds central and east.  Current model forecasts for waves
suggests winds and waves will remain below small craft levels but am
thinking the east half will see four foot waves for a period of time
through the afternoon.  Thursday night through Saturday expect
mainly northwest flow with building high pressure from the west.
Winds Friday, especially east could be enough for 3-4 foot waves
through the afternoon but otherwise, winds and waves will diminish
as high pressure moves overhead.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...None.
PA...None.
MARINE...None.

&&

SYNOPSIS...KEC
NEAR TERM...KEC/Saunders
SHORT TERM...TK
LONG TERM...Griffin/TK
AVIATION...KEC
MARINE...Griffin/TK
Hazardous weather outlook, Aug 6, 9:40 AM EDT, 2 hours 8 minutes before
Hazardous Weather Outlook
National Weather Service Cleveland OH
940 AM EDT Tue Aug 6 2019

OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-071345-
Lucas-Wood-Ottawa-Sandusky-Erie-Lorain-Cuyahoga-Lake-Geauga-
Ashtabula Inland-Hancock-Seneca-Huron-Medina-Summit-Portage-Trumbull-
Wyandot-Crawford-Richland-Ashland-Wayne-Stark-Mahoning-Marion-Morrow-
Holmes-Knox-Ashtabula Lakeshore-Northern Erie-Southern Erie-
940 AM EDT Tue Aug 6 2019

This Hazardous Weather Outlook is for north central Ohio, northeast
Ohio, northwest Ohio and northwest Pennsylvania.

.DAY ONE...Today and tonight.

Showers and thunderstorms will expand across the area today. A few
of the strongest thunderstorms may produce wind gusts to 50 mph or
hail to the size of a penny. Thunderstorms will be most likely
between 12 PM and 8 PM.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Thunderstorms are expected to develop ahead of a cold front on
Thursday afternoon. Large hail and damaging winds will possible along
with locally heavy rainfall.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed.

LEZ061-142>149-162>169-071345-
Lake Erie open waters from Ripley to Buffalo NY-
Lake Erie nearshore waters from Maumee Bay to Reno Beach OH-
Lake Erie nearshore waters from Reno Beach to The Islands OH-
Lake Erie nearshore waters from The Islands to Vermilion OH-
Lake Erie nearshore waters from Vermilion to Avon Point OH-
Lake Erie nearshore waters from Avon Point to Willowick OH-
Lake Erie nearshore waters from Willowick to Geneva-on-the Lake OH-
Lake Erie nearshore waters from Geneva-on-the-Lake to Conneaut OH-
Lake Erie nearshore waters from Conneaut OH to Ripley NY-
Lake Erie open waters from Maumee Bay to Reno Beach OH-
Lake Erie open waters from Reno Beach to The Islands OH-
Lake Erie open waters from The Islands to Vermilion OH-
Lake Erie open waters from Vermilion to Avon Point OH-
Lake Erie open waters from Avon Point to Willowick OH-
Lake Erie open waters from Willowick to Geneva-on-the-Lake OH-
Lake Erie open waters from Geneva-on-the-Lake to Conneaut OH-
Lake Erie open waters from Conneaut OH to Ripley NY-
940 AM EDT Tue Aug 6 2019

This Hazardous Weather Outlook is for Lake Erie.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Thunderstorms are expected to develop ahead of a cold front on
Thursday afternoon. Large hail and damaging winds will possible along
with locally heavy rainfall.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed.

In the hours before

Special weather statement, Aug 6, 10:23 AM EDT, 1 hour 25 minutes before
Special Weather Statement
National Weather Service Cleveland OH
1023 AM EDT Tue Aug 6 2019

OHZ006-061500-
Wood-
1023 AM EDT Tue Aug 6 2019

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN WOOD COUNTY...

At 1023 AM EDT, a strong thunderstorm was located over Deshler, or 14
miles northeast of Ottawa, moving northeast at 15 mph.

Winds in excess of 40 mph and pea size hail are possible with this
storm.

Locations impacted include...
Weston, Hoytville, Custar and Milton Center.

LAT...LON 4127 8388 4136 8376 4121 8365 4116 8376
      4117 8388
TIME...MOT...LOC 1423Z 234DEG 15KT 4120 8389

Saunders
Special weather statement, Aug 6, 11:28 AM EDT, 20 minutes before
Special Weather Statement
National Weather Service Cleveland OH
1128 AM EDT Tue Aug 6 2019

OHZ007>009-061615-
Erie-Ottawa-Sandusky-
1128 AM EDT Tue Aug 6 2019

...A STRONG THUNDERSTORM WILL AFFECT OTTAWA...ERIE AND CENTRAL
SANDUSKY COUNTIES...

At 1128 AM EDT, a strong thunderstorm was located over Gibsonburg, or
9 miles northwest of Fremont, moving northeast at 30 mph.

Wind gusts up to 50 mph are possible with this storm.

Locations impacted include...
Sandusky, Fremont, Port Clinton, Oak Harbor, Gibsonburg, Woodville,
Elmore, Ballville, Marblehead, Lindsey, Rocky Ridge, Helena, Stony
Prairie and Whites Landing.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 4162 8323 4161 8309 4152 8297 4151 8299
      4152 8289 4159 8284 4153 8282 4154 8272
      4149 8269 4148 8269 4151 8281 4145 8304
      4142 8292 4147 8283 4146 8270 4146 8272
      4127 8334 4144 8342
TIME...MOT...LOC 1528Z 239DEG 27KT 4141 8329

Saunders

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 6, 10:23 AM EDTSpecial Weather StatementCLEWood37 min
Aug 6, 11:28 AM EDTSpecial Weather StatementCLEOttawa, Sandusky47 min
Aug 6, 11:51 AM EDTSpecial Marine WarningCLE67 min
Aug 6, 12:33 PM EDTSpecial Marine WarningCLE87 min
Aug 6, 1:13 PM EDTSevere Thunderstorm WarningCLECuyahoga, Lorain47 min
Aug 6, 1:26 PM EDTSpecial Marine WarningCLE66 min
Aug 6, 1:35 PM EDTAreal Flood AdvisoryCLECuyahoga3 hr
Aug 6, 1:35 PM EDTSpecial Weather StatementCLEErie, Huron40 min
Aug 6, 1:47 PM EDTSevere Thunderstorm WarningCLECuyahoga, Geauga, Lake21 min
Aug 6, 1:54 PM EDTSpecial Marine WarningCLE109 min
Aug 6, 2:06 PM EDTSevere Thunderstorm WarningCLEAshland, Erie, Huron, Lorain, Richland39 min
Aug 6, 2:17 PM EDTSpecial Marine WarningCLE71 min
Aug 6, 2:44 PM EDTSevere Thunderstorm WarningCLEAshtabula, Trumbull61 min
Aug 6, 2:47 PM EDTSpecial Weather StatementCLEAshland, Cuyahoga, Lorain, Medina, Summit, Wayne88 min
Aug 6, 2:57 PM EDTSevere Thunderstorm WarningCLEAshland, Lorain, Medina, Wayne78 min
Aug 6, 3:10 PM EDTAreal Flood AdvisoryCLECuyahoga4 hr
Aug 6, 3:14 PM EDTSpecial Marine WarningCLE91 min
Aug 6, 3:37 PM EDTSevere Thunderstorm WarningCLECuyahoga, Geauga, Portage, Summit38 min
Aug 6, 4:05 PM EDTSpecial Weather StatementCLEPortage, Stark, Trumbull55 min
Aug 6, 4:12 PM EDTSevere Thunderstorm WarningCLEAshtabula, Geauga, Portage, Trumbull48 min
Aug 6, 5:04 PM EDTSevere Thunderstorm WarningCLEMahoning, Trumbull26 min
Aug 6, 5:12 PM EDTSpecial Weather StatementCLEAshland, Holmes, Knox, Richland, Wayne63 min
Aug 6, 5:21 PM EDTSevere Thunderstorm WarningCLEAshland, Holmes, Knox54 min
Aug 6, 5:25 PM EDTAreal Flood AdvisoryCLEMahoning, Trumbull4 hr
Aug 6, 5:41 PM EDTSpecial Weather StatementCLECrawford, Erie, Huron, Lorain, Marion, Morrow64 min
Aug 6, 6:27 PM EDTSpecial Weather StatementCLEMedina48 min
Aug 6, 6:46 PM EDTSpecial Weather StatementCLEAshland, Holmes, Knox, Wayne29 min

Nearby

Severe Thunderstorm Warnings in Ohio, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.